Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/120122


Title: On $J_m$-Hadamard matrices
Authors: Shih, Yaio-Zhern
陳永秋
Tan, Eng-Tjioe
Contributors: 應數系
Keywords: Kronecker product;Sylvester–Hadamard matrices;, Jm, -Hadamard matrices
Date: 2005-04
Issue Date: 2018-09-25 16:21:16 (UTC+8)
Abstract: In this paper, we use the Sylvester's approach to construct another Hadamard matrix, namely a
Jm
-Hadamard matrix, from a given one. Consequently, we can generate other
2m-1
Hadamard matrices from the constructed
Jm
-Hadamard matrix. Finally, we also discuss the Kronecker product of an Hadamard matrix and a
Jm
-Hadamard matrix.
Relation: Expositiones Mathematicae, Volume 23, Issue 1, Pages 81-88
AMS MathSciNet:MR2133339
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.exmath.2005.01.004
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
8188.pdf162KbAdobe PDF102View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing